Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 90, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 25, 2016, 8:12 AM CDT for Cowley County, Kansas. It took effect at Sep 25, 2016, 6:02 PM CDT. It was in force for 58 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 25, 2016, 8:12 AM CDT (13:12 UTC)
- In effect from
- Sep 25, 2016, 6:02 PM CDT
- Expired
- Sep 28, 2016, 4:00 AM CDT
- In force
- 58 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cowley County, KS
The radar
The Wichita radar (KICT), 71 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River at Arkansas City (ARCK1). The gauge peaked at 12.52 ft at Sep 26, 2016, 12:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07146500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
204
WGUS43 KICT 251312
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT SUN SEP 25 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-260312-
/O.NEW.KICT.FL.W.0089.160925T2320Z-160926T1330Z/
/OXFK1.1.ER.160925T2320Z.160926T0000Z.160926T0130Z.NO/
812 AM CDT SUN SEP 25 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Oxford.
* From this evening until Monday morning.
* At 7:50 AM Sunday the stage was 12.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 17.2 feet by this evening. The river will fall below
flood stage by this evening.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Oxford 17.0 12.6 Sun 08 AM 15.5 14.8 12.9
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-260312-
/O.NEW.KICT.FL.W.0090.160926T0300Z-160928T0900Z/
/ARCK1.1.ER.160926T0300Z.160926T1200Z.160927T2100Z.NO/
812 AM CDT SUN SEP 25 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Arkansas River At Arkansas City.
* From this evening until late Tuesday night.
* At 8:00 AM Sunday the stage was 7.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.2 feet by Monday morning. The river will fall below
flood stage by Tuesday afternoon.
* Impact...At 14.0 feet...The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Arkansas City 11.0 7.9 Sun 08 AM 13.2 11.5 9.9
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$8 follow-up statements
239
WGUS83 KICT 252003
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
303 PM CDT SUN SEP 25 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Oxford affecting Sumner County.
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-261003-
/O.EXT.KICT.FL.W.0089.160925T2335Z-160926T1342Z/
/OXFK1.1.ER.160925T2335Z.160926T0000Z.160926T0142Z.NO/
303 PM CDT SUN SEP 25 2016
The Flood Warning continues for
The Arkansas River At Oxford.
* From this evening until Monday morning.
* At 2:45 PM Sunday the stage was 15.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 17.2 feet by this evening. The river will fall below
flood stage by late tonight.
* Impact...At 18.0 feet...Low lying agricultural fields flood north of
the river gage site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Oxford 17.0 15.1 Sun 03 PM 15.4 14.6 12.9
&&
LAT...LON 3735 9725 3715 9722 3717 9704 3741 9712
$$
KSC035-261003-
/O.EXT.KICT.FL.W.0090.160926T0243Z-160928T0000Z/
/ARCK1.1.ER.160926T0243Z.160926T1200Z.160927T1200Z.NO/
303 PM CDT SUN SEP 25 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this evening until Tuesday evening.
* At 2:00 PM Sunday the stage was 9.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 13.3 feet by Monday morning. The river will fall below
flood stage by Tuesday morning.
* Impact...At 14.0 feet...The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Mon Tue Wed
Arkansas City 11.0 9.2 Sun 02 PM 13.3 11.0 9.5
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$393
WGUS83 KICT 252220
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
520 PM CDT SUN SEP 25 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-261220-
/O.EXT.KICT.FL.W.0090.160925T2302Z-160928T0000Z/
/ARCK1.1.ER.160925T2302Z.160926T1200Z.160927T1200Z.NO/
520 PM CDT SUN SEP 25 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* From this evening until Tuesday evening.
* At 5:00 PM Sunday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 13.2 feet by Monday morning. The river will fall below
flood stage by Tuesday morning.
* Impact...At 14.0 feet...The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Arkansas City 11.0 10.9 Sun 05 PM 11.1 12.0 10.3
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$951
WGUS83 KICT 260111
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SUN SEP 25 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-261511-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1320Z/
/ARCK1.1.ER.160925T2216Z.160926T1200Z.160927T0120Z.NO/
811 PM CDT SUN SEP 25 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At 8:00 PM Sunday the stage was 12.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 13.0 feet by
Monday morning. The river will fall below flood stage Monday
evening.
* Impact...At 14.0 feet...The Water Plant takes precautions on water
well pump houses west of the Arkansas River.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Mon Tue Wed
Arkansas City 11.0 12.0 Sun 08 PM 11.2 9.0 7.3
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$527
WGUS83 KICT 261336
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
836 AM CDT MON SEP 26 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-270336-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1100Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160926T2300Z.NO/
836 AM CDT MON SEP 26 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At 8:00 AM Monday the stage was 11.8 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Arkansas City 11.0 11.8 Mon 08 AM 10.1 8.5 6.8
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$597
WGUS83 KICT 261856
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
156 PM CDT MON SEP 26 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-270856-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1200Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T0000Z.NO/
156 PM CDT MON SEP 26 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Tuesday morning.
* At 1:00 PM Monday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Arkansas City 11.0 11.5 Mon 01 PM 10.2 8.3 6.6
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$703
WGUS83 KICT 270047
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
747 PM CDT MON SEP 26 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-271447-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160927T1930Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T0730Z.NO/
747 PM CDT MON SEP 26 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until Tuesday afternoon.
* At 7:00 PM Monday the stage was 11.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Tue Wed Thu
Arkansas City 11.0 11.4 Mon 07 PM 9.4 7.1 5.9
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$885
WGUS83 KICT 271312
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
812 AM CDT TUE SEP 27 2016
...The flood warning continues for the following river in Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-280209-
/O.EXT.KICT.FL.W.0090.000000T0000Z-160928T0209Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T1409Z.NO/
812 AM CDT TUE SEP 27 2016
The Flood Warning continues for
The Arkansas River At Arkansas City.
* Until this evening.
* At 8:00 AM Tuesday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 11.1 Tue 8 AM 8.7 6.7 5.6
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$983
WGUS83 KICT 271701
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1201 PM CDT TUE SEP 27 2016
...The flood warning is cancelled for the following river in
Kansas...
Arkansas River At Arkansas City affecting Cowley County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC035-271731-
/O.CAN.KICT.FL.W.0090.000000T0000Z-160928T0209Z/
/ARCK1.1.ER.160925T2216Z.160926T0500Z.160927T1410Z.NO/
1201 PM CDT TUE SEP 27 2016
The Flood Warning is cancelled for
The Arkansas River At Arkansas City.
* At 11:00 AM Tuesday the stage was 10.8 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at 9:15 AM Tuesday.
* Forecast...The river will continue to fall to 8.7 feet by Wednesday
morning.
* Impact...At 11.0 feet...Flooding of agricultural lands can be
expected with bank overflows on west side of river. West Chestnut
Avenue west of the river floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Arkansas City 11.0 10.8 Tue 11 AM 8.7 6.7 5.6
&&
LAT...LON 3715 9722 3703 9713 3700 9703 3700 9684
3710 9703 3717 9704
$$
JASWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 25, 6:41 AM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Sep 25, 6:41 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion National Weather Service Wichita KS 641 AM CDT SUN SEP 25 2016 .SHORT TERM...(Today through Tuesday night) Issued at 250 AM CDT Sun Sep 25 2016 Rain chances will gradually diminish from northwest to southeast today as the front progresses through the region. A transient area of fog has developed ahead of the fropa which should translate rapidly ESE through the morning hours. Cooler and drier air will follow in the wake of the front for Monday and Tuesday. Temperatures are expected to remain below normal through the period with highs in the 70s and lows in the 40s and 50s. .LONG TERM...(Wednesday through Saturday) Issued at 250 AM CDT Sun Sep 25 2016 A mid/upper ridge is progged to translate eastward across the central Conus allowing dry weather and mostly clear conditions to prevail across the forecast area Wed-Thu. Temperatures will slowly moderate through the period with seasonable temperatures for most locations. Highs will rise to around 80 while lows fall into the mid/upper 50s. A progressive shortwave trough is progged to eject out of the Rockies across the Plains late in the week bringing low probabilities for precipitation to the area late in the week. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 640 AM CDT Sun Sep 25 2016 A mixed bag of aviation conditions are expected for the first 6 hours, as moisture plume over the ern half of KS leads to scattered showers and embedded thunderstorms. Could see some scattered MVFR CIGS with the heavier rain showers near the KCNU taf site. Just to the west of the widespread showers over the Flint Hills, a cold front continues to push E-SE into portions of Central KS and South Central KS. Could see some low clouds with some MVFR cigs just ahead of the front, for the KHUT and possibly the KICT taf sites for a few hours this morning, before drier air associated with the frontal passage quickly scours out the low level moisture. As the front pushes E-SE, expect the showers to gradually shift east, with VFR conditions returning to most locations for the afternoon hours. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 73 49 72 49 / 30 10 0 0 Hutchinson 73 47 73 47 / 20 0 0 0 Newton 72 49 71 48 / 30 0 0 0 ElDorado 72 49 71 48 / 50 0 0 0 Winfield-KWLD 75 49 72 48 / 60 10 0 0 Russell 72 42 73 47 / 10 0 0 0 Great Bend 73 43 73 48 / 10 0 0 0 Salina 74 46 73 47 / 10 0 0 0 McPherson 72 47 73 47 / 20 0 0 0 Coffeyville 75 54 72 46 / 90 10 0 0 Chanute 74 51 71 47 / 90 10 0 0 Iola 74 50 71 47 / 90 10 0 0 Parsons-KPPF 75 52 72 46 / 90 10 0 0 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...MWM LONG TERM...MWM AVIATION...Ketcham
Hazardous weather outlook, Sep 25, 4:16 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 416 AM CDT SUN SEP 25 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-260930- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 416 AM CDT SUN SEP 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH THE EARLY AFTERNOON HOURS...ESPECIALLY EAST OF THE KANSAS TURNPIKE. LOCALLY HEAVY RAIN MAY RESULT IN PONDING OF WATER AND LOCALIZED FLOODING CONCERNS. PATCHY DENSE FOG MAY ALSO DEVELOP ACROSS PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS EARLY THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF STORMS WILL RETURN LATE IN THE WEEK BUT STRONG OR SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Sep 25, 7:23 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
723 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN HUTCHINSON AIRPORT 38.07N 97.87W
09/25/2016 M2.48 INCH RENO KS ASOS
24 HOUR RAINFALL TOTAL AS OF 7AM.
&&
JMRLocal storm report, Sep 25, 7:38 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM HEAVY RAIN 3 SE DOWNTOWN WICHITA 37.66N 97.30W
09/25/2016 M2.29 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 730AM. 1.42 OF THE TOTAL
RAINFALL FELL SINCE MIDNIGHT.
&&
JMRLocal storm report, Sep 25, 7:43 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 SSW MOUNDRIDGE 38.16N 97.54W
09/25/2016 M4.22 INCH HARVEY KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 7AM.
&&
JMRLocal storm report, Sep 25, 7:44 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 W BELLE PLAINE 37.39N 97.35W
09/25/2016 M4.00 INCH SUMNER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 6AM.
&&
JMRLocal storm report, Sep 25, 7:46 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
746 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 2 E MCPHERSON 38.37N 97.62W
09/25/2016 M2.57 INCH MCPHERSON KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 7AM.
&&
JMRLocal storm report, Sep 25, 7:49 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
749 AM CDT SUN SEP 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 AM HEAVY RAIN 7 NNE SOUTH HAVEN 37.14N 97.35W
09/25/2016 M2.36 INCH SUMNER KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 640AM.
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 8:05 AM CDT | River Flood Warning | ICT | Butler | 41 hr |
| Sep 25, 8:12 AM CDT | River Flood Warning | ICT | Sumner | 24 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.